I have a rash of small white headed spots on my chin. I dont wear makeup and wash with soap and water twice a day. They are not like normal spots though more like small blisters that are rather sore and within miniutes of exfoliating they seem to come back just as sore and very unsightly. They usually stay for around a week or so but I cant think of anything that triggers them as they come during summer and winter and Im not on the contraceptive pill or anything. What could they be and how can I stop them as Im getting married in August and would hate for them to come back then.
These small sores can be due to infected and clogged hair follicles causing folliculitis or perioral dermatitis. Perioral dermatitis like acne is a chronic papulopustular and eczematous facial dermatitis. It mostly effects women and appear around the nose, mouth and eyes. Treatment consists of oral antibiotics and anti-inflammatory drugs. A mild soap or soap substitute, such as Dove or Cetaphil should be used for washing. Scrubbing should be avoided. You can consult a dermatologist and get oral antibiotics like tetracycline prescribed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I've had this for a while and was definitely a skin infection once I started picking away at it. Literally was my whole chin and neck in scabs with white things in them. I've took meds but here's the deal I did meth and figures it was from that antibiotics don't take it all the way. You almost have to wait it out for months out will my dead white hairs until the thick black one. Don't touch other places after handling and if you want to get crazy look at leviticus 13 and its call leprosy pretty much
There's no cure obviously or a doctor would have a medication for it
.skin is very risky infection and can get out of control. That antibiotic I used to take for acne made me sick and you can't steady take antibiotics. Please find a cure or better explanation of getting rid of it completely
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.